# SDR QXEA2019122600478

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 25,302 hours, 27,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO- LUMINESCENT STRIP FORWARD OF ROW 2 SEAT E,D IS LOOSE. REMOVED FROM SERVICE. RE SECURED ROW 2 E,D STRIP IN REF WITH Q 400 MCN 625721-1 ISSUE 4 NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
